# SDR CA090806011

- Difficulty date: August 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,398 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: SSD120
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN VHF COM WAS KEYED, THE MODE C ALTITUDE REPORTING WOULD JUMP BY 200 TO 500 FEET.  REPLACED SSD120 ALTITUDE ENCODER WITH NEW SSD120 ENCODER CORRECTED DEFECT.  PERFORMED TRANSPONDER AND DATA INTEGRATION TESTS IAW CARS STD 571 APPENDIX F.  STATIC LEAK CHECK PERFORMED IAW CARS STD 571 APPENDIX B.
